# SDR DALA2024022302547

- Difficulty date: February 21, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N418DX
- Make and model: Airbus A330-941
- Aircraft serial: 2010
- Aircraft time: 8,890 hours, 1,046 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Box
- Condition: Unknown
- Location: R1 Door Area
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3418 OVERHEAD O2 PANEL AT 1R DOOR UNSERVICEABLE. CORRECTIVE ACTION: R/R O2 BOX AT DOOR 1R REF A330 AMM 35-21. OK FOR SERVICE. (5727255)
